# SDR A6WA200840346

- Difficulty date: April 17, 2008
- Submitted: April 30, 2008
- Operation: Air carrier
- Aircraft: N464AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7890
- Aircraft time: 10,205 hours, 9,432 cycles
- Engine: Ge CF343B1
- System (JASC): 3444 · Ground Proximity System
- Part: Connector
- Condition: Loose
- Location: Radio Altimeter
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

GROUND LIFT DUMP AUTO DEPLOY ON ENGINE START.  TIGHTENED RADIO ALTIMETER ANTENNA COAX CONNECTOR AND PERFORMED BONDING TEST PER AMM 51-80-00.  SPOILER CONTROL SYSTEM OPS CHECK GOOD IAW AMM 27-65-00.  RADIO ALTIMETER OPS CHECK GOOD IAW 34-44-01.
